# SDR COMA0560708

- Difficulty date: December 9, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 14,104 hours, 11,795 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 290
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 27,202 hours, 2,552 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5594 - RT WINDOW HEAT CAUTION.  REPLACED THE WINDOW HEAT CONTROLLER.
